# SDR DALA2015020901080

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 46,556 hours, 17,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STRINGER 23L EXTRUDED OTBD CHORD HORIZONTAL FLANGE CORRODED BETWEEN BS 294 - 303.  MAINTENANCE REPAIRED IAW ERA 510950-14.
